# SDR AUS20020735

- Difficulty date: July 16, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 2677A4EE
- Condition: Failed
- Location: Hydraulic System
- Part time: 18,277 cycles
- Component: Hydraulic System, Emb, EMB120
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) GREEN HYDRAULIC SYSTEM FILL CHECK VALVE CRACKED AND LEAKING.VALVE IS LOCATED IN THE AREA OF THE RH ENGINE NACELLE.
